English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60914/93528 (65%)
Visitors : 1558127      Online Users : 16
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/58791

    Title: Some Weighted Opial-Type Inequalities on Time Scales
    Authors: Srivastava, H. M.;Tseng, Kuei-Lin;Tseng, Shio-Jen;Lo, Jen-Chieh
    Contributors: 淡江大學數學學系
    Keywords: Opial's inequality;Extremal functions;H\"{o}lder's inequality;Time scales;rd-Continuous functions;Delta differentiability;Absolute continuity;Extremal functions
    Date: 2010-02
    Issue Date: 2011-10-01 21:11:28 (UTC+8)
    Publisher: Taipei: Mathematical Society of the Republic of China (Taiwan)
    Abstract: Motivated essentially by several recent investigations which claimed to have generalized, improved and extended such classical inequalities as the well-known Opial's inequality, here we establish some general weighted Opial-type inequalities on time scales. We also provide counterexamples, corrections and modifications of the aforementioned recent claims by Wong {\it et al.} \noindent [{\em Taiwanese J. Math.}, \textbf{12} (2008), 463-471].
    Relation: Taiwanese Journal Of Mathematics 14(1), pp.107-122
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    1027-5487_14(1)p107-122.pdf91KbAdobe PDF70View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback